Stochastic Systems
Home | Articles | Past volumes | About | Login | Notify | Contact | Search
 SSY Home > Vol. 5 (2015) open journal systems 

Focusing on the interface of applied probability and operations research, Stochastic Systems is the flagship journal of the INFORMS Applied Probability Society and is published through a cooperative agreement between INFORMS and the Institute of Mathematical Statistics. This open-access journal seeks to publish high-quality papers that substantively contribute to the modeling, analysis, and control of stochastic systems. The contribution may lie in the formulation of new mathematical models, in the development of new mathematical methods, or in the innovative application of existing methods.

A partial list of applications domains that are germane to this journal include: service operations; logistics, transportation, and communications networks (including the Internet); computer systems; finance and risk management; manufacturing operations and supply chains; and revenue management.

Stochastic Systems is sponsored by INFORMS Applied Probability Society. The Applied Probability Society is pleased to acknowledge the generous support of:

Brown University Library
Cambridge University Library
Columbia University Library
Cornell University Library
Stanford University Library
USC Marshall School of Business

in partially financing the journal.

 Issue 1, Volume 5  
 Diffusion models for double-ended queues with renewal arrival processes   Abstract | PDF
  Xin Liu, Qi Gong and Vidyadhar G. Kulkarni
 Pages: 1-61

 The morphing of fluid queues into Markov-modulated Brownian motion   Abstract | PDF
  Guy Latouche and Giang T. Nguyen
 Pages: 62-86

 Moderate deviations for recursive stochastic algorithms   Abstract | PDF
  Paul Dupuis and Dane Johnson
 Pages: 87-119

 Control of parallel non-observable queues: Asymptotic equivalence and optimality of periodic policies   Abstract | PDF
  Jonatha Anselmi, Bruno Gaujal and Tommaso Nesti
 Pages: 120-145

 On patient flow in hospitals: A data-based queueing-science perspective   Abstract | PDF
  Mor Armony, Shlomo Israelit, Avishai Mandelbaum, Yariv N. Marmor, Yulia Tseytlin and Galit B. Yom-Tov
 Pages: 146-194

 Issue 2, Volume 5  
 Models with hidden regular variation: Generation and detection   Abstract | PDF
  Bikramjit Das and Sidney Ira Resnick
 Pages: 195-238

 Tightness of stationary distributions of a flexible-server system in the Halfin-Whitt asymptotic regime   Abstract | PDF
  Alexander L. Stolyar
 Pages: 239-267

 On bid-price controls for network revenue management   Abstract | PDF
  BariƟ Ata and Mustafa Akan
 Pages: 268-323

 Solving the drift control problem   Abstract | PDF
  Melda Ormeci Matoglu, John Vande Vate and Huizhu Wang
 Pages: 324-371

 Giant component in random multipartite graphs with given degree sequences   Abstract | PDF
  David Gamarnik and Sidhant Misra
 Pages: 372-408

 Additional Accepted Papers  
 On queue-size scaling for input-queued switches   Abstract | PDF
  Devavrat Shah, John N. Tsitsiklis and Yuan Zhong
 Pages: 1-25

 Dynamic scheduling for parallel server systems in heavy traffic: Graphical structure, decoupled workload matrix and some sufficient conditions for solvability of the Brownian Control Problem   Abstract | PDF
  V. Pesic and R. J. Williams
 Pages: 1-64

 Randomized assignment of jobs to servers in heterogeneous clusters of shared servers for low delay   Abstract | PDF
  Arpan Mukhopadhyay, A. Karthik and Ravi R. Mazumdar
 Pages: 1-42

Home | Articles | Past volumes | About | Login | Notify | Contact | Search

Stochastic Systems. ISSN: 1946-5238

Open Access Research